Title

Distance distribution of nodes in star graphs

Document Type

Article

Publication Date

8-2006

Publication Title

Applied Mathematics Letters

Volume

19

Issue

8

First page number:

780

Last page number:

784

Abstract

The purpose of the work is to provide a solution to the long-standing problem of computing the distance distribution among the nodes in a star graph, i.e., computing the exact number of nodes at a distance k from the identity node in a star graph where k varies from 0 to the diameter of the graph. A star graph is a Cayley graph like a hypercube; for a hypercube Qn, there are exactly nodes at a distance r from the identity node where r varies from 0 to n.

Keywords

Cayley graph; Diameter; Distance distribution; Star graph

Disciplines

Controls and Control Theory | Electrical and Computer Engineering | Electrical and Electronics | Other Electrical and Computer Engineering

Language

English

Permissions

Use Find in Your Library, contact the author, or interlibrary loan to garner a copy of the item. Publisher policy does not allow archiving the final published version. If a post-print (author's peer-reviewed manuscript) is allowed and available, or publisher policy changes, the item will be deposited.

Identifier

DOI: http://dx.doi.org/10.1016/j.aml.2005.09.004

UNLV article access

Search your library

Share

COinS